Rank-based partial autocorrelations are not asymptotically distribution-free
Bernard Garel and
Marc Hallin
ULB Institutional Repository from ULB -- Universite Libre de Bruxelles
Keywords: 62F35; 62G10; 62M10; Autoregressive model; Order identification; Rank test; Robust methods; Time series (search for similar items in EconPapers)
Date: 2000-04
Note: SCOPUS: ar.j
References: Add references at CitEc
Citations:
Published in: Statistics & probability letters (2000) v.47 n° 3,p.219-227
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
Journal Article: Rank-based partial autocorrelations are not asymptotically distribution-free (2000) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ulb:ulbeco:2013/127974
Ordering information: This working paper can be ordered from
http://hdl.handle.ne ... lb.ac.be:2013/127974
Access Statistics for this paper
More papers in ULB Institutional Repository from ULB -- Universite Libre de Bruxelles Contact information at EDIRC.
Bibliographic data for series maintained by Benoit Pauwels ().